# SDR CA150126001

- Difficulty date: January 20, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 1 hours
- Engine: Rroyce BR700710A220
- System (JASC): 2210 · Autopilot System
- Part: Cable
- Part number: GC413001145
- Condition: Broken
- Location: Autothot Servo
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT, AILERON TRIM LWD EICAS CAUTION POSTED INTERMITTENTLY AND AUTOPILOT CONTROL WAS REPORTED UNRELIABLE ON LEFT TURNS. PILOT DISENGAGED AUTO PILOT TO HAND FLY THE AIRCRAFT AND CONTINUED TO HAVE FULL CONTROL (MINOR AILERON INPUTS ARE REQUIRED DURING CRUISE FLIGHT). IT WAS ONLY NOTED ON APPROACH FROM THE PILOTS CONTROLS THAT THE LH INPUT FELT ABNORMAL, PILOT DID CONTINUE TO HAVE CONTROL OF THE AIRCRAFT AT ALL TIMES. ONCE ON THE GROUND, DURING TAXI BACK TO BASE, THEY CONFIRMED THE LH INPUT RESTRICTION WAS PRESENT. DURING TROUBLESHOOTING THEY HAVE FOUND THE AUTOPILOT SERVO CABLE BROKEN. DURING THE BREAK THE CABLE UNWOUND FROM THE BARREL AND CREATED A LOOP THAT WAS HITTING THE CABLE GUARD PIN AND WAS RESTRICTING THE FREE MOVEMENT OF THE BARREL WHEN AUTOPILOT IS DISENGAGED.  PARTS CYCLE N TSN AND TSO ARE UNKNOWN AT THIS TIME.
